# SDR SWAA2022031040630

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION LOCATION #1 O/B UPPER OUTER FACE SHOWS EVIDENCE OF CORROSION. DOT 82-061. / AT RIGHT MLG FWD TRUNNION FITTING LOCATION #1 O/B UPPER OUTER FACE; SPOT-FACED OUTER SURFACE TO A DEPTH OF 0.158' AND A DIAMETER OF 3.00' REAMED UPPER O/B BORE TO A BORE DIAMETER OF 1.620' NO CORROSION REMAIN PER B737-700 SRM 57-20-90-2R-2 RIGHT MLG FWD TRUNNION BEARING ASSY TO BE INSTALLED ON CUSTOMER CARD-- POS2.
